Avatar universal
botox
I recently (10 days ago)  had Botox injections for headaches; however my neurologist didn't say how long it would take to "kick in".  How long should I wait to see if it is working?  
Cancel
3 Answers
Page 1 of 1
Avatar universal
Hi.

Haven't your headache symptoms improved even a little bit after the Botox injections? Normally symptoms would be relieved in a short time after the injections. If there is no response, the doctor should decide whether it would be safe to continue with more injections or find other alternatives for your symptoms.

Hope this helps.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
144586 tn?1284669764
Blank
7530528 tn?1428275172
Blank
TX
1780921 tn?1462244109
Blank
Queen Creek, AZ